Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having chest pains, feeling of something moving through veins, shortness of breath. History of IV drug abuse and smoking. Advice?

im 20 years old male, and have a history of iv drug abuse mostly oxycontin pills, i got clean and have been for about a month an a half, i have been having chest pains very frequently mostly what feels like in my heart but also on the right side of my chest rarly. i also have what feels like somthing moving through my viens, its like i can feel a collection of the pills binders and fillers lumped together traveling through my viens mostly in my arms chest and neck . i have shortness of breath somtimes too, this is scaring me alot now that this has been goingon for a couple of months, also i am about a 3/4 pack a day smoker, i apprecaite any answers i could get.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you are having chest pains and feeling of something in your veins and shortness of breath I recommend that you consult a doctor immediately. In view of your drug dependence, it could be that you are having a severe cardiopulmonary disease which can be life threatening and you most likely have pulmonary embolism which is also fatal. I believe your consultation with a psychiatrist should also trigger a cardiology/internal medicine consult that would take a look at your medical problems. I hope you get on the path to recovery as soon as you can.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor